M. A. Ali, M. Abbas, H. Budak, P. Agarwal, G. Murtaza and Y.-M. Chu, New quantum boundaries for quantum Simpson’s and quantum Newton’s type inequalities for preinvex functions, Adv. Difference Equ. (2021), Paper No. 64.
 M. A. Ali, H. Budak, Z. Zhang, and H. Yildirim, Some new Simpson’s type inequalities for coordinated convex functions in quantum calculus, Math. Methods Appl. Sci. 44 (2021), no. 6, 4515–4540.
 M. A. Ali, H. Budak and Z. Zhang, A new extension of quantum Simpson’s and quantum Newton’s type inequalities for quantum differentiable convex functions, Math. Methods Appl. Sci 45 (2022), no. 4, 1845–1863.
 O.B. Almutairi, Quantum estimates for different type intequalities through generalized convexity, Entropy 24 (2022), no. 5, Paper No. 728.
 N. Alp, M. Z. Sarikaya, M. Kunt and ˙I. ˙I¸scan, q-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions, J. King Saud Univ. Sci 30 (2018), 193–203.
 M.U. Awan, S. Talib, A. Kashuri, M.A. Noor and Y.-M. Chu, Estimates of quantum bounds pertaining to new q-integral identity with applications, Adv. Difference Equ. (2020), Paper No. 424.
 H. Budak, S. Erden and M.A. Ali, Simpson and Newton type inequalities for convex functions via newly defined quantum integrals, Math. Methods Appl. Sci. 44 (2021), no. 1, 378–390.
 Lj. Dedi´c, M. Mati´c and J. Peˇcari´c, On dual Euler-Simpson formulae. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 3, 479–504.
 F. H. Jackson, On a q-Definite Integrals, Quart. J. Pure and Appl. Math. 41 (1910) 193–203.
 V. Kac and P. Cheung, Quantum calculus. Universitext. Springer-Verlag, New York, 2002.
 H. Kalsoom, S. Rashid, M. Idrees, Y.-M. Chu and D. Baleanu, Two-variable quantum integral inequalities of Simpson-type based on higher-order generalized strongly preinvex and quasi-preinvex functions. Symmetry 12 (2019), no. 1, 51.
 M. Kunt, ˙I. ˙I¸scan, N. Alp and M.Z. Sarıkaya, (p, q)-Hermite-Hadamard inequalities and (p, q)-estimates for midpoint type inequalities via convex and quasi-convex functions, Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Mat. RACSAM 112 (2018), no. 4, 969–992.
 W. Liu and H. Zhuang, Some quantum estimates of Hermite-Hadamard inequalities for convex functions, J. Appl. Anal. Comput. 7 (2017), no. 2, 501–522.
 M.A. Noor, K.I. Noor and M.U. Awan, Some quantum estimates for Hermite-Hadamard inequalities, Appl. Math. Comput. 251 (2015), 675–679.
 M. A. Noor, M. U. Awan and K. I. Noor, Quantum Ostrowski inequalities for q-differentiable convex functions. J. Math. Inequal. 10 (2016), no. 4, 1013–1018.
 M.A. Noor, G. Cristescu and M. U. Awan, Bounds having Riemann type quantum integrals via strongly convex functions, Studia Sci. Math. Hungar. 54 (2017), no. 2, 221–240.
 J. E. Peˇcari´c, F. Proschan and Y. L. Tong, Convex functions, partial orderings, and statistical applications, Mathematics in Science and Engineering, 187. Academic Press, Inc., Boston, MA, 1992.
 P. Siricharuanun, S. Erden, M.A. Ali, H. Budak, S. Chasreechai and T. Sitthiwirattham, Some new Simpson’s and Newton’s formulas type inequalities for convex functions in quantum calculus, Mathematics 9 (2021), no. 16, 1992.
 J. Soontharanon, M.A. Ali, H. Budak, K. Nonlaopon and Z. Abdullah, Simpson’s and Newton’s Type Inequalities for (α, m)-convex functions via quantum calculus, Symmetry 14 (2022), no. 4, 736.
 W. Sudsutad, S.K. Ntouyas and J. Tariboon, Quantum integral inequalities for convex functions, J. Math. Inequal. 9 (2015), no. 3, 781–793.
 J. Tariboon and S.K. Ntouyas, Quantum calculus on finite intervals and applications to impulsive difference equations, Adv. Difference Equ. 2013 (2013), 282.
 J. Tariboon and S.K. Ntouyas, Quantum integral inequalities on finite intervals, J. Inequal. Appl. (2014), 2014:121, 13 pp.
 M. Tun¸c, E. G¨ov and S. Balge¸cti, Simpson type quantum integral inequalities for convex functions, Miskolc Math. Notes 19 (2018), no. 1, 649–664.
 M.J. Vivas-Cortez, M.A. Ali, S. Qaisar, I.B. Sial, S. Jansem and A. Mateen, On some new Simpson’s formula type inequalities for convex functions in post-quantum calculus, Symmetry 13 (2021), no. 12, 2419.